Conditions for optimality of singular trajectories in the problem of minimizing a curvilinear integral
Doklady Akademii Nauk, Tome 267 (1982) no. 3, pp. 528-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_3_a2,
author = {M. I. Zelikin},
title = {Conditions for optimality of singular trajectories in the problem of minimizing a curvilinear integral},
journal = {Doklady Akademii Nauk},
pages = {528--531},
year = {1982},
volume = {267},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_3_a2/}
}
M. I. Zelikin. Conditions for optimality of singular trajectories in the problem of minimizing a curvilinear integral. Doklady Akademii Nauk, Tome 267 (1982) no. 3, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1982_267_3_a2/